×

zbMATH — the first resource for mathematics

Problème de Dirichlet pour des opérateurs elliptiques dégénérées du second ordre. (French) Zbl 0269.35047

MSC:
35J15 Second-order elliptic equations
35J70 Degenerate elliptic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bolley, P., et Camus, J.: C. R. Acad. Sci. Paris, Serie A, 271, 593-595 (1971). · Zbl 0212.46701
[2] Bolley, P., et Camus, J.: Ibid., 980-983.
[3] Erdelyi, A., Magnus, W., Oberhettinger, F., et Tricomi, F. G.: Higher Transcendental Functions, 1, McGraw-Hill (1953). · Zbl 0051.30303
[4] Lions, J. L., et Magenes, E.: Problemes aux limites non homogenes et applications, I. Dunod, Paris (1966). · Zbl 0165.10801
[5] Schechter, M.: C. P. A. M\? 12, 457-486 (1959). · Zbl 0087.30204
[6] Shimakura, N.: J. Math. Kyoto Univ., 9 (2), 275-335 (1969). · Zbl 0185.19101
[7] Shimakura, N.: Proc. Japan Acad., 47, 291-295 (1971). · Zbl 0242.35037
[8] Vishik, M. I., et Grushin, V. V.: Mat. Sb., 80 (122), 455-491 (1969). · Zbl 0186.17101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.